# SDR SWIA20250715522

- Difficulty date: May 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9.0 FLOOR SUPPORT CAP CORRODED ON OUTBOARD FLANGE FS 559+58 TO FS 559+80  (C-CHECK RO 07/15/2025)REPAIRED RBL 9 CAP AT FS 559+58- FS 559+96 IAW CRJ 200 SRM 53-00-43. COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND ATTACHED COMPLED FORM 337. NO WEIGHT CHANGE NOTED
